Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harmonic integrals on almost product manifolds


Author: Bruce L. Reinhart
Journal: Trans. Amer. Math. Soc. 88 (1958), 243-276
MSC: Primary 31.00; Secondary 53.00
MathSciNet review: 0104937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.00, 53.00

Retrieve articles in all journals with MSC: 31.00, 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0104937-2
PII: S 0002-9947(1958)0104937-2
Article copyright: © Copyright 1958 American Mathematical Society